# SDR NACA2024061200001

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,624 hours, 19,167 cycles
- Engine: Pwa PW4062
- Engine time: 3,755 hours, 1,142 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT ENGINE N1 VIBE REACHED 3.0. AT TOP OF CLIMB, ENG N1 REACHED 5.0. LASTED 6-7 MINUTES UNTIL TOP OF DESCENT. VIBRATION FELT IN COCKPIT. PERFORMED FIM 71-05FT 806 STEPS 1-4 NO DEFECTS NOTED. BORESCOPE REQUIRED. BORESCOPE FOUND HPC # 5-7 DAMAGED AND UNSERVICEABLE DUE TO LE TIP CURLS AND DENTS. ENGINE CHANGE REQUIRED.
